Illinois Journal of Mathematics

On last exit times

K. L. Chung

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 4, Issue 4 (1960), 629-639.

Dates
First available in Project Euclid: 13 October 2009

Permanent link to this document
http://projecteuclid.org/euclid.ijm/1255456281

Mathematical Reviews number (MathSciNet)
MR0130715

Zentralblatt MATH identifier
0094.32102

Subjects
Primary: 60.65

Citation

Chung, K. L. On last exit times. Illinois J. Math. 4 (1960), no. 4, 629--639. http://projecteuclid.org/euclid.ijm/1255456281.


Export citation